Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 2, NWS Norman, OK

February 29, 2016Beckham County, Greer County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Feb 29, 2016, 7:13 PM CST for Beckham County, Greer County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 29, 2016, 7:13 PM CST (01:13 UTC)
Expired
Feb 29, 2016, 8:00 PM CST
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beckham County, OK, Greer County, OK

The radar

The Altus AFB radar (KFDR), 100 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3079 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

907 
WUUS54 KOUN 010113
SVROUN
OKC009-055-010200-
/O.NEW.KOUN.SV.W.0002.160301T0113Z-160301T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
713 PM CST MON FEB 29 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BECKHAM COUNTY IN WESTERN OKLAHOMA...
  NORTHEASTERN GREER COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 800 PM CST

* AT 712 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ERICK...MOVING
  EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SAYRE...ERICK...CARTER...WILLOW AND DELHI. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 6 AND 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3527 9990 3535 9937 3512 9937 3512 9941
      3509 9939 3509 9938 3508 9938 3509 9937
      3500 9937 3509 9992
TIME...MOT...LOC 0112Z 265DEG 34KT 3520 9982 

HAIL...1.00IN
WIND...60MPH
 
$$

03
1 follow-up statement
408 
WWUS54 KOUN 010132
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
732 PM CST MON FEB 29 2016

OKC009-055-010200-
/O.CON.KOUN.SV.W.0002.000000T0000Z-160301T0200Z/
BECKHAM OK-GREER OK-
732 PM CST MON FEB 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR SOUTHEASTERN BECKHAM AND NORTHEASTERN GREER COUNTIES...

AT 732 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELHI...MOVING
EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARTER...WILLOW AND DELHI. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 18 AND 23.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3527 9971 3535 9937 3512 9937 3512 9941
      3509 9939 3509 9938 3508 9938 3509 9937
      3500 9937 3511 9971
TIME...MOT...LOC 0132Z 269DEG 29KT 3519 9963 

HAIL...1.00IN
WIND...60MPH
 
$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 5:42 PM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Feb 29, 5:42 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CST MON FEB 29 2016

.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
TSRA HAVE DEVELOPED IN THE PAST HOUR OVER THE E PARTS OF THE TX
PANHANDLE...INTO FAR W OK. THESE TSRA ARE EXPECTED TO EXPAND INTO
A STORM CLUSTER THIS EVENING...THEN MOVE E OVERNIGHT. TAF SITES
LIKELY TO BE AFFECTED ARE KCSM...KOKC...AND KOUN. KCSM WILL HAVE A
RISK OF MICROBURST WINDS WITH THE STORMS...ESPECIALLY AS THEY
ARRIVE. FARTHER E...HAIL WILL BECOME THE GREATER RISK. STORMS ARE
EXPECTED TO NARROWLY MISS ALL OUR OTHER TAF SITES...EXCEPT
KSPS...WHICH SHOULD REMAIN S OF THE AREA OF ELEVATED CONVECTION.
WINDS WILL SHIFT TO N AFTER THE PASSAGE OF A COLD FRONT. THE FRONT
SHOULD MOVE FROM THE NW CORNER OF OK AROUND 06Z TO SE OF I-44
AROUND 12Z. N WINDS WILL BE FAIRLY STRONG IN THE MORNING...THEN
DIMINISH LATE IN THE AFTERNOON...QUICKLY BECOMING LIGHT AND
VARIABLE JUST BEYOND THE RANGE OF THIS FORECAST.

CMS
&&

.PREV DISCUSSION... /ISSUED 333 PM CST MON FEB 29 2016/

DISCUSSION...
A COUPLE OF SHORTWAVE TROUGHS WILL BE DIGGING ACROSS OUR AREA DURING
THE SHORT TERM... WHICH WILL BOTH PUSH COLD FRONTS THROUGH AS
WELL. THE FIRST WAVE WILL BE ADVANCING TONIGHT... WITH THE COLD
FRONT MOVING INTO NORTHWEST OKLAHOMA BY MIDNIGHT. STEEP MID LEVEL
TEMPERATURES LAPSES RATES ASSOCIATED WITH THE WAVE WILL
DESTABILIZE THE ATMOSPHERE ALOFT... WITH NAM MODEL CONSISTENTLY
PROJECTING MUCAPE VALUES FROM 1000-2000 J/KG ACROSS CENTRAL AND
MUCH OF WESTERN AND NORTHERN OKLAHOMA... ALONG WITH 40-45 KT WIND
SHEAR VALUES IN THE 0-6 KM LAYER. GULF MOISTURE WILL CONTINUE TO
INCREASE AT THE LOWER LEVELS FROM OUR SOUTHEAST. ALTHOUGH A
TORNADO POTENTIAL WOULD BE RATHER LOW WITH THIS SYSTEM... THE
INTERACTION OF ALL THESE ELEMENTS COULD PRODUCE A CLUSTER OF
STRONG TO A FEW SEVERE SUPERCELLS AHEAD OF THE FRONT. FOR NOW,
THE MAIN SEVERE THREAT WOULD BE UP TO GOLFBALL SIZE HAIL AND 60
MPH GUSTS. WRF & HRRR MODELS BOTH PROJECTS SCATTERED LIGHT RAIN
SHOWERS DEVELOPING EARLY THIS EVENING ACROSS WESTERN OKLAHOMA...
WITH THE CONVECTION DEVELOPING LATE IN THE EVENING AS THE COLD
FRONT BEGINS TO PUSH THROUGH. AS THE COLD FRONT PASSES THROUGH...
STORM ACTIVITY SHOULD DECREASE ON THE BACK SIDE AS THE DRIER AIR
ADVECTS AND THE ATMOSPHERE STABILIZES.

BY SUNRISE... ANY STORM ACTIVITY WILL BE WELL EAST OF OUR AREA...
AS THE NORTH WINDS WILL ONLY BRING IN SLIGHTLY COOLER AIR. LATEST
MODEL THICKNESS FIELDS KEEP THE REALLY COLD WINTERY AIR WELL UP
IN THE CENTRAL AND NORTHERN PLAINS THROUGH OUR ENTIRE 7 DAY
FORECAST. FOR TUESDAY AFTERNOON... EXPECT ONLY A 10 TO 15 DEGREE
COOLDOWN FROM TODAY... WHICH WILL STILL KEEP THE DAYTIME
TEMPERATURES SLIGHTLY ABOVE NORMAL FOR EARLY MARCH. SOUTH SFC
WINDS WILL MAKE A RETURN FOR WEDNESDAY... WITH THE SECOND UPPER
WAVE AND COLD FRONT DIGGING THROUGH FOR THURSDAY. ALTHOUGH THIS
SECOND SYSTEM WILL RESTRICT POPS ACROSS NORTHEAST OKLAHOMA... THE
WINDS WILL HELP ELEVATE FIRE WEATHER CONDITIONS THROUGH THE SHORT
RANGE.

UNSEASONABLY WARM AIR WILL CONTINUE INTO THE EXTENDED RANGE
THROUGH THE WEEKEND... WITH ANOTHER WEAK AND DRY COLD FRONT
PASSING THROUGH ON SATURDAY. ANOTHER WAVE MAY PASS THROUGH ON
SUNDAY... BRINGING IN LOW POPS IN FOR SUNDAY AND MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  46  61  36  68 /  40  10   0   0
HOBART OK         45  63  37  71 /  30   0   0   0
WICHITA FALLS TX  50  64  38  73 /  10   0   0   0
GAGE OK           38  62  33  73 /  20   0   0   0
PONCA CITY OK     40  58  33  66 /  30  10   0   0
DURANT OK         57  63  40  66 /  30  20   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/23/23
Hazardous weather outlook, Feb 29, 11:45 AM CST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CST MON FEB 29 2016

OKZ004>048-050>052-TXZ083>090-011015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CST MON FEB 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF
OKLAHOMA THIS EVENING THROUGH EARLY TUESDAY MORNING.

LOCATION...
THE SLIGHT RISK IS EAST AND NORTH OF A LINE FROM CHEROKEE... TO
ELK CITY AND HOBART... TO LAWTON AND DUNCAN... TO ATOKA OKLAHOMA.
A MARGINAL RISK SURROUNDS THE SLIGHT RISK AREA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 9 PM THIS
EVENING TO 6 AM TUESDAY MORNING.

IMPACTS...
LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60
MPH ARE THE MAIN CONCERNS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATER THIS
EVENING INTO EARLY TUESDAY.

DISCUSSION...
MOISTURE WILL SPREAD INTO THE AREA THIS AFTERNOON AND TONIGHT. A
STORM SYSTEM AND COLD FRONT WILL THEN MOVE ACROSS THE REGION
TONIGHT INTO TUESDAY... BRINGING A CHANCE FOR SHOWERS AND
THUNDERSTORMS TO PARTS OF THE AREA. INSTABILITY AND WIND SHEAR ARE
EXPECTED TO BE SUFFICIENT FOR STRONG TO SEVERE STORMS TO BE
POSSIBLE. THE PRIMARY CONCERN WILL BE LARGE HAIL BUT STRONG WIND
GUSTS COULD ALSO BE POSSIBLE WITH SOME OF THE STORMS. THE POTENTIAL
FOR SEVERE STORMS WILL DECREASE TUESDAY MORNING.

.FIRE WEATHER...
ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE
IN NORTHWEST OKLAHOMA THIS AFTERNOON. WARM TEMPERATURES COULD
COMBINE WITH LOW HUMIDITIES AND BREEZY SOUTHWEST WINDS TO INCREASE
THE POTENTIAL FOR THE SPREAD OF WILDFIRES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.THUNDERSTORMS...
SOME THUNDERSTORMS COULD BE ONGOING IN PARTS OF CENTRAL... SOUTH
CENTRAL... AND SOUTHEAST OKLAHOMA TUESDAY MORNING AS THE STORM
SYSTEM BEGINS TO EXIT THE REGION. THE POTENTIAL FOR SEVERE STORMS
WILL BE LOW.

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE LATE THIS WEEKEND.

.FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE TO BE A CONCERN
THROUGH FRIDAY. THE POTENTIAL FOR NEAR CRITICAL OR CRITICAL
CONDITIONS WILL EXIST TUESDAY... WEDNESDAY... AND THURSDAY AFTERNOONS
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

.WIND...
STRONG NORTH WINDS WILL BE POSSIBLE TUESDAY... ESPECIALLY IN PARTS
OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. STRONG SOUTHWEST
WINDS WILL THEN BE POSSIBLE ON WEDNESDAY. WIND GUSTS OVER 40 MPH
WILL BE POSSIBLE IN SOME LOCATIONS BOTH DAYS. THE WINDS COULD
MAKE TRAVEL DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Feb 29, 6:00 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
600 PM CST MON FEB 29 2016

OKZ014-010045-
ROGER MILLS OK-
600 PM CST MON FEB 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGER MILLS COUNTY
UNTIL 645 PM CST...

AT 557 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
ALLISON TEXAS...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3566 10000 3573 9966 3543 9961 3544 10000
TIME...MOT...LOC 2357Z 261DEG 31KT 3554 10007
Special weather statement, Feb 29, 6:34 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
634 PM CST MON FEB 29 2016

OKZ021-010115-
BECKHAM OK-
634 PM CST MON FEB 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BECKHAM COUNTY UNTIL 715
PM CST...

AT 631 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR TEXOLA...
MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3536 10000 3541 9956 3512 9956 3516 10000
TIME...MOT...LOC 0031Z 268DEG 30KT 3526 10001
Special weather statement, Feb 29, 6:40 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CST MON FEB 29 2016

OKZ014-016-021-022-010130-
ROGER MILLS OK-CUSTER OK-BECKHAM OK-WASHITA OK-
640 PM CST MON FEB 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGER MILLS...
SOUTHWESTERN CUSTER...NORTHEASTERN BECKHAM AND NORTHWESTERN WASHITA
COUNTIES UNTIL 730 PM CST...

AT 637 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
CHEYENNE...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3559 9974 3569 9917 3537 9914 3542 9976
TIME...MOT...LOC 0037Z 263DEG 36KT 3549 9967

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 6:00 PM CSTSpecial Weather StatementOUNRoger Mills45 min
Feb 29, 6:34 PM CSTSpecial Weather StatementOUNBeckham41 min
Feb 29, 6:40 PM CSTSpecial Weather StatementOUNRoger Mills50 min
Feb 29, 7:48 PM CSTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita42 min
Feb 29, 7:59 PM CSTSpecial Weather StatementOUNGreer46 min
Feb 29, 8:28 PM CSTSpecial Weather StatementOUNKiowa47 min
Feb 29, 8:47 PM CSTSpecial Weather StatementOUNCaddo, Canadian, Oklahoma43 min
Feb 29, 8:49 PM CSTSpecial Weather StatementOUNKiowa41 min
Feb 29, 9:14 PM CSTSpecial Weather StatementOUNGrady46 min
Feb 29, 9:25 PM CSTSpecial Weather StatementOUNKiowa35 min
Feb 29, 9:31 PM CSTSpecial Weather StatementOUNCleveland, Grady, McClain, Oklahoma, Pottawatomie44 min
Feb 29, 9:47 PM CSTSpecial Weather StatementOUNCleveland, Grady, McClain, Oklahoma, Pottawatomie73 min
Feb 29, 9:49 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa41 min
Feb 29, 9:55 PM CSTSpecial Weather StatementOUNGrady50 min
Feb 29, 10:28 PM CSTSevere Thunderstorm WarningOUNCaddo, Carter, Comanche, Garvin, Grady, McClain and 1 more62 min
Feb 29, 10:36 PM CSTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie, Seminole39 min
Feb 29, 11:12 PM CSTSpecial Weather StatementOUNPontotoc48 min
Feb 29, 11:24 PM CSTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Murray, Stephens66 min
Feb 29, 11:43 PM CSTSpecial Weather StatementOUNCoal, Hughes, Pontotoc47 min
Mar 1, 12:23 AM CSTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc52 min
Mar 1, 1:09 AM CSTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Pontotoc66 min
Mar 1, 2:02 AM CSTSevere Thunderstorm WarningOUNAtoka28 min
Mar 1, 1:58 PM CSTFire Weather WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 24 more14 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.